# SDR AALA202408205669

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 66,493 hours, 27,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EMERGENCY EXIT LENS DETACHED 29C, CONFIRMED EMERGENCY EXIT LIGHT INOPERATIVES ALSO AT SEAT 29C. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
